# SDR AALA20110928TUL06

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 40,191 hours, 18,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT TO STATION 1416.5 BETWEEN LONGERONS 6 AND 7 RIGHT.  ACCOMPLISHED DOUBLER REPAIR PER SRM SG09530001 VIEW E.
